| Model Number |
MR8-AVS10 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the equipment fell off during cleaning.There was no patient impact.Additional information received stating some bearings are detached due to external force.
Additional Manufacturer Narrative
H3: product analysis :evaluation determined that distal bearing is detached.The most likely cause of failure could be worn bearings.It was also noted that laser markings and color band is faded.B3: date of incident or estimated date of incident was not provided to the manufacturer.Notified date used as date of incident until further information is obtained.G3: aware date used as date of additional information received date as the event is reported based on additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.